# SDR 2008UALA01121

- Difficulty date: March 1, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 36,572 hours, 14,129 cycles
- Engine: Iae V2527A5
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Condition: Binding
- Location: Mlg Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF GOT L/G GEAR NOT UPLOCKED AND CYCLED GEAR HANDLE.  GEAR RETRACT 2ND TIME.  FOUND 25GA SENSOR TARGET BRACKET ASSY BINDING, CAUSING TARGET TO NOT COME INTO ALIGNMENT WITH SENSOR.  FOUND TARGET BRACKET SWIVEL BUSHING AND 9366BOLT BINDING.  REMOVED BOLT, CLEANED AND  DRESSED BUSHING AND BOLT FOR BOTH 24GA AND 25GA.  LUBED AND INSTALLED.  FREEDOM OF MOVEMENT NOW MAKES SENSORS COME INTO ALIGNMENT AND GAP GOOD WITH NLG STRUT EXTENDED.  ACCOMPLISHED COMPLETE LANDING GEAR RETRACTION AND EXTENSION TEST.  LGCIU1 AND LGCIU2 BITE TEST NORMAL.
